# SDR LR7A9805

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Propeller: Hamstd 54H60117
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Leaking
- Location: Nr 2 Prop
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 PROP LOW OIL LIGHT FOLLOWED BY FLUX.  SHUTDOWN IAW AFM.  INSPECTED AND FOUND NR 2 BLADE LEAKING.  PROP REMOVED FOR DETAILED INSPECTION BY VENDOR.
